# SDR IXXA20141001023

- Difficulty date: September 29, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 78,513 hours, 39,603 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Valve
- Part number: 007H61053
- Condition: Defective
- Location: Cargo Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR WARNING LIGHT DISPLAYED & CABIN PRESS NOT WITHIN PARAMETERS.  CREW NOTED PRESSURIZATION AS DECREASING.  BITE CHECK OF BOTH CABIN PRESS CONTROLLERS ACCOMPLISHED IAW FIM 21-30 FT 802.  SYSTEMS CHECKED SATISFACTORY, NO FAULTS NOTED. HOLDING VLV ASSEMBLY REMOVED, REPLACED & FUNCTIONALLY TESTED IAW PRECISION CONVERSION MM 52-30-00 & MM 20-00-00.  OPERATIONAL CHECK SATISFACTORY.  ACFT PRESSURIZED TO 5.0 PSID FOR INTEGRITY CHECK OF VLV ASSEMBLY.  OPERATIONS CHECKED SATISFACTORY.  NO LEAKS NOTED.
